MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 36IDX52OD; HIP ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 36IDX52OD; HIP ACETABULAR LINERS
Catalog Number 121936452
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Physical Asymmetry (4573)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d4 (lot, expiration, catalog, primary udi number), d10 (concomitant), g4 [pma/ 510(k)], h4, h6 (health effect - clinical code).Corrected: d1, d2a.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the patient is reporting that post surgery one leg is now longer than the other.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product 121936452 /lot 4311780 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product 121936452 /lot 4311780 combination.

Brand Name
PINN MAR +4 NEUT 36IDX52OD
Common Device Name
HIP ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21912890
Report Number1818910-2025-06480
Device Sequence Number15576399
Product Code LPH
UDI-Device Identifier10603295014706
UDI-Public(01)10603295014706(17)281031(10)4311780
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121936452
Device Lot Number4311780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/01/2025
05/15/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/06/2025
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT COLLAR SIZE 11; DELTA CER HEAD 12/14 36MM +1.5; PINN SECTOR W/GRIPTION 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale